Volume 3 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Torsion in Milnor fiber homology

Daniel C Cohen, Graham Denham and Alexander I Suciu

Algebraic & Geometric Topology 3 (2003) 511–535

DOI: 10.2140/agt.2003.3.511

Forward citations
A D R Choudary, A Dimca, Ş Papadima, Some analogs of Zariski's Theorem on nodal line arrangements, Algebraic & Geometric Topology 5 (2005) 691
Z Raza, Broughton polynomials and characteristic varieties, Studia Scientiarum Mathematicarum Hungarica 1 (2009) 1